PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 4 | 647-654
Article title

Einstein Equations via Null Surfaces

Content
Title variants
Languages of publication
EN
Abstracts
EN
We present a version of the vacuum Einstein equations where the field equations are defined for cross-sections of a line bundle over the sphere and where the manifold of solutions is four-dimensional and defines the space-time itself. The cross-sections themselves become the characteristic surfaces of the space-time.
Keywords
EN
Publisher

Year
Volume
85
Issue
4
Pages
647-654
Physical description
Dates
published
1994-04
Contributors
author
  • Dept. of Physics and Astronomy, University of Pittsburgh, Pittsburgh, PA 15213, USA
author
  • Dept. of Physics and Astronomy, University of Pittsburgh, Pittsburgh, PA 15213, USA
author
  • FaMaf, University of Cordoba, Cordoba, Argentina
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z401kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.